# SDR AWXA200500894

- Difficulty date: July 31, 2005
- Submitted: August 2, 2005
- Operation: Air carrier
- Aircraft: N160AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23782
- Aircraft time: 54,895 hours, 38,997 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BMS13311122
- Condition: Broken
- Location: R2 Slide Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - EEL - DURING C16 CHECK DISCOVERED, THE R2 DOOR EXTERNAL EMERGENCY SLIDE LIGHT INOPERATIVE.  MAINTENANCE REPAIRED BROKEN WIRE AT THE R2 DOOR EXTERNAL EMERGENCY SLIDE LIGHT IAW BOEING SWPM 20-10-13.  OPERATIONAL CHECKS GOOD.
